1887

oa Central African Journal of Medicine - High dose tobramycin therapy and nephrotoxicity

Volume 34, Issue 3
  • ISSN : 0008-9176

 

Abstract

Drug nephrotoxicity occurs more commonly in patients with pre-existing renal disease. A young man with unknown asymptomatic renal disease and acute gonococcal urethritis received high doses tobramycin therapy and developed acute on chronic renal failure. Because of the relatively high incidence of chronic renal disease, especially in the young Nigerian population, high dose aminoglycoside therapy should be used with the utmost caution and restraint.

Loading full text...

Full text loading...

Loading

Article metrics loading...

/content/CAJM/34/3/AJA00089176_618
1988-03-01
2020-08-03

This is a required field
Please enter a valid email address
Approval was a Success
Invalid data
An Error Occurred
Approval was partially successful, following selected items could not be processed due to error